|Title:||Asymptotics of quantum contract signing||Journal:||Publications de l'Institut Mathematique||Volume:||101||Issue:||115||First page:||37||Last page:||45||Issue Date:||1-Jan-2017||Rank:||M24||ISSN:||0350-1302||DOI:||10.2298/PIM1715037B||Abstract:||
We prove that maximal probability of cheating in quantum signing protocol of Paunković, Bouda and Matheus behaves as O(1/N) for large number of qubits N. This confirms a conjecture that was based on numerical evidence.
|Keywords:||Asymptotic behaviour | Quantum information theory||Publisher:||Mathematical Institute of the SASA|
Show full item record
checked on Sep 12, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.